# SDR QXEA0101175

- Difficulty date: July 11, 2001
- Submitted: July 18, 2001
- Operation: Air carrier
- Aircraft: N476US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11224
- Aircraft time: 34,756 hours, 42,389 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: XB864041
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX- ESCAPE PATH "ARROW" LIGHT AT ROW 12 INOP. MAINTENANCE REPLACED LAMP ASSEMBLY. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
